Access count of this item: 141

Files in This Item:
File Description SizeFormat 
1585-10.pdf1.68 MBAdobe PDFView/Open
Title: Strong and Weak Convergence Theorems for Equilibrium Problems and Nonlinear Mappings in Banach Spaces (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: Takahashi, Wataru
Author's alias: 高橋, 渉
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 91
End page: 105
URI: http://hdl.handle.net/2433/81515
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.